Skip to Main content Skip to Navigation
Journal articles

Duality for the Robust Sum of Functions

Document type :
Journal articles
Complete list of metadata

https://hal-univ-avignon.archives-ouvertes.fr/hal-03438197
Contributor : Michel Volle Connect in order to contact the contributor
Submitted on : Sunday, November 21, 2021 - 10:00:08 AM
Last modification on : Monday, November 22, 2021 - 3:14:21 AM

Links full text

Identifiers

Collections

Citation

N. Dinh, M. Goberna, M. Volle. Duality for the Robust Sum of Functions. Set-Valued and Variational Analysis, Springer, 2020, 28 (1), pp.41-60. ⟨10.1007/s11228-019-00515-2⟩. ⟨hal-03438197⟩

Share

Metrics

Record views

10